(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 365 Ct

(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 365 Ct
Model: 2203-329-51-UPC
Brand: Equate
(6288)
2 stores
2 Products

Product Details

Get the sniffles under control with these Equate Allergy Relief Diphenhydramine Tablets. They provide temporary relief of symptoms caused by hay fever and upper respiratory allergies, such as sneezing, runny nose, watery eyes and itchy throat. Easy to swallow, these Equate diphenhydramine HCL 25 mg tablets are available in a convenient 365-count bottle. Equate Allergy Relief Diphenhydramine Tablets provide you the comfort you need so you can enjoy your day. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Relief Tablets: Relieves sneezing, runny nose, itchy, watery eyes and scratchy throat Easy-to-swallow antihistamine allergy tablets Always keep out of reach of children Active ingredient (in each tablet): diphenhydramine HCl 25 mg - antihistamine Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies Allergy relief tablets, 365-count Includes the same active ingredient as Benadryl Allergy Ultratab* *This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl Allergy Ultratab

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 18:24:22

Search
Amazon Amazon

$8.86
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 2203-329-51-UPC
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 270948
User Reviews and Ratings
4.8 (6288 ratings)
4.8 out of 5 stars
UPC 681131078276

Description

Get the sniffles under control with our Equate Allergy Relief Diphenhydramine Tablets. Designed to provide temporary relief of symptoms caused by hay fever and upper respiratory allergies, such as sneezing, runny nose, watery eyes and itchy throat, these tablets are an essential medicine-cabinet addition for family members that experience seasonal allergies. These Equate Allergy Relief Diphenhydramine Tablets feature a 25mg formula and come available in a convenient 365-count bottle. To administer, simply follow the directions that are conveniently printed on the back of the bottle. Provide yourself with the comfort you need so you can get back to enjoying your day with our Equate Allergy Relief Diphenhydramine Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Allergy Relief Diphenhydramine Tablets 25mg, 365 Count: Relieves sneezing, runny nose, itchy, watery eyes and scratchy throat Easy-to-swallow antihistamine allergy tablets Always keep out of reach of children Active ingredient (in each tablet): diphenhydramine HCl 25 mg - antihistamine Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies Allergy relief tablets, 365-count Includes the same active ingredient as Benadryl Allergy Ultra tab

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Allergy Relief Diphenhydramine HCl 25 mg Antihistamine Tablets, 365 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Reviews: 6288
app.ratings: (6288)
Price:
$8.86 Visit walmart
3
(2 pack) (2 Pack) Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 365 Ct
Price:
$14 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jul 16, 2025

Saves my life during the summer due to my allergic reactions to mosquito bites and gray mold. Can't beat the price. Why on earth would anyone buy name brand Benadryl for a LOT more money?

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 31, 2025

same as the name brand stuff. get way more medicine for a much lower price. does make you sleepy so my husband takes it before bed, and then uses nasal spray in the morning and the two medications together keep his severe allergies in check!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 16, 2025

These work great ! They are literally the same as the name brand only different! They don’t sell them for a high amount (especially compared to the name brand)!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 10, 2025

I’ve used equate allergy pills for years and it always provides the relief I need from allergy symptoms. I always keep them on hand and the price for the 364 count bottle ensures I can afford them. Excellent value for an excellent product.

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on May 09, 2025

My eyes start to burn. I know my allergies are bothering me and I reach through the allergy relief medicine with the pink tablet does very good and it helps my eyes. I can see you again.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1